Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Abscess between anus and testicles, diabetes, using enhancer to get erection, rash around legs, UTI. Solution ?

I have an abcess between my anus and testicals i am diabetic and i am giving an inhancer to get erect in e\which i shoot into my shaft doctor prescribed i have a rash around me legs surrounding both side of my testical s my girl friend has constant urinary track infection last was ecoli and staff and bacteria i accidentley urinated inside her during sexual intercourse and i recieved antibiotic the swelling has gone down but we had intercourse this morning and the shaft of my penis is throbbing i had not cum week time I came this morning i was unable to cum the last time i used a glide like a warming slippery sexual inhancement
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for choosing HCM
All the problems which is described here are deliberately invited by you even after knowing that you are diabetic person still you gone for such a unethical acts, now get ready for the consequences ,it may too bad to treat, now you have a option remained and that is ER go there and explain every thing you did, bye (Life is one time given chance )
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor